Об устойчивости некоторых классов эволюционных уравнений.

А.И. Милославский

Sibirskij matematiceskij zurnal (1985)

  • Volume: 26, Issue: 5, page 118-132
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Милославский, А.И.. "Об устойчивости некоторых классов эволюционных уравнений.." Sibirskij matematiceskij zurnal 26.5 (1985): 118-132. <http://eudml.org/doc/62615>.

author = {Милославский, А.И.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {stability; evolution equation},
language = {rus},
number = {5},
pages = {118-132},
publisher = {Izd. AN SSSR},
title = {Об устойчивости некоторых классов эволюционных уравнений.},
url = {http://eudml.org/doc/62615},
volume = {26},
year = {1985},

AU - Милославский, А.И.
TI - Об устойчивости некоторых классов эволюционных уравнений.
JO - Sibirskij matematiceskij zurnal
PY - 1985
VL - 26
IS - 5
SP - 118
EP - 132
LA - rus
KW - stability; evolution equation
UR - http://eudml.org/doc/62615
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.